Estimation of parameters of a spherical invariant stable distribution

Volume 39 / 2012

Piotr Szymański Applicationes Mathematicae 39 (2012), 71-85 MSC: Primary 60E07; Secondary 62H12. DOI: 10.4064/am39-1-5


This paper concerns the estimation of the parameters that describe spherical invariant stable distributions: the index $\alpha \in (0,2]$ and the scale parameter $\sigma >0$. We present a kind of moment estimators derived from specially transformed original data.


  • Piotr SzymańskiInstitute of Economy
    The University of Economy
    Garbary 2
    85-229 Bydgoszcz, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image